儲存已註記</a>
<span name='save_page_btn1' id='save_page_btn1' style='visibility: visible' ><a href= 儲存本頁所有記錄
主題 (1-2 之 2)
Business mathematics -- Periodicals
1
book jacket

Applied stochastic models in business and industry

Chichester ; New York : John Wiley & Sons, c1999-
c1999-
期刊

館藏地: 統計所圖書館, 數學所圖書室
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.15(#2-4) (1999)    館內使用    30340100316441
 數學所圖書室  v.16 (2000)    館內使用    30340100340573
 數學所圖書室  v.17 (2001)    館內使用    30340100340581
此書目還有其他複本 / 卷期, 請點選書名進一步查看
2
book jacket

Mathematical finance : an international journal of mathematics, statistics, and financial theory.

Oxford, UK ; Cambridge, MA. : Basil blackwell, 1991-
1991-
紙本資料

館藏地: 統計所圖書館
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 統計所期刊室  v.1:no.1-4(1991)    處理中    30570100083308
 統計所期刊室  v.2:no.1-4(1992)    處理中    30570100083258
 統計所期刊室  v.3:no.1-4(1993)    處理中    30570100083266
此書目還有其他複本 / 卷期, 請點選書名進一步查看
儲存已註記</a>
<span name='save_page_btn2' id='save_page_btn2' style='visibility: visible' ><a href= 儲存本頁所有記錄